Alert archive / Nevada / Flash Flood Warnings in 2010

Flash Flood Warning 60, NWS Las Vegas, NV

October 4, 2010Clark County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Oct 4, 2010, 4:50 PM PDT for Clark County, Nevada. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 4, 2010, 4:50 PM PDT (23:50 UTC)
Expired
Oct 4, 2010, 5:45 PM PDT
In force
55 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Clark County, NV

The radar

The Las Vegas radar (KESX), 108 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 11.8 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2010-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2010-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
236 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WGUS55 KVEF 042350
FFWVEF
NVC003-050045-
/O.NEW.KVEF.FF.W.0060.101004T2350Z-101005T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
450 PM PDT MON OCT 4 2010

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CLARK COUNTY IN SOUTHERN NEVADA...
  THIS INCLUDES THE LOCATIONS OF...OVERTON...MOAPA...

* UNTIL 545 PM PDT

* AT 438 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOGANDALE 
  OVERTON VALLEY OF FIRE AND OVERTON BEACH. INTERSTATE 15 IS ALSO 
  INCLUDED IN THIS WARNING FROM MILE MARKER 82 TO 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
TURN AROUND...DONT DROWN.

&&

LAT...LON 3681 11468 3683 11414 3633 11424 3631 11467

$$

JENSEN
2 follow-up statements
953 
WGUS75 KVEF 050019
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
519 PM PDT MON OCT 4 2010

NVC003-050045-
/O.CON.KVEF.FF.W.0060.000000T0000Z-101005T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
519 PM PDT MON OCT 4 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM PDT FOR
NORTHEASTERN CLARK COUNTY...

AT 508 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
LOGANDALE...OVERTON...VALLEY OF FIRE AND OVERTON BEACH. INTERSTATE 
15 IS ALSO INCLUDED IN THIS WARNING FROM MILE MARKER 82 TO 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM PDT MONDAY
EVENING FOR NORTHWEST ARIZONA AND SOUTHEAST CALIFORNIA AND SOUTHERN
NEVADA.

&&

LAT...LON 3681 11468 3683 11414 3633 11424 3631 11467

$$

JENSEN
954 
WGUS75 KVEF 050046
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
546 PM PDT MON OCT 4 2010

NVC003-050055-
/O.EXP.KVEF.FF.W.0060.000000T0000Z-101005T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
546 PM PDT MON OCT 4 2010

...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN CLARK
COUNTY...

THUNDERSTORMS CONTINUE TO MOVE ACROSS THE AREA AND PRODUCE LOCALLY 
HEAVY RAINFALL. THIS WARNING HAS EXPIRED BUT HAS BEEN INCORPORATED 
INTO A NEW WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM PDT MONDAY
EVENING FOR NORTHWEST ARIZONA AND SOUTHEAST CALIFORNIA AND SOUTHERN
NEVADA.

LAT...LON 3681 11468 3683 11414 3633 11424 3631 11467

$$

JENSEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Oct 4, 4:00 PM PDT, 50 minutes earlier.

Area forecast discussion, Oct 4, 4:00 PM PDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
400 PM PDT MON OCT 4 2010

.SYNOPSIS...A COLD PACIFIC LOW PRESSURE SYSTEM DROPPING DOWN ACROSS
SOUTHERN CALIFORNIA WILL PRODUCE SHOWERS AND THUNDERSTORMS ACROSS
THE REGION TONIGHT. SOME THUNDERSTORMS MAY BE SEVERE. THIS LOW
PRESSURE SYSTEM WILL RESULT IN CONTINUED SHOWERY WEATHER AND
TEMPERATURES 15 TO 20 DEGREES BELOW NORMAL TUESDAY AND WEDNESDAY AS
IT CIRCULATES OVERHEAD. THE STORM WILL FINALLY LIFT INTO THE
NORTHERN INTERMOUNTAIN REGION THURSDAY AND FRIDAY ALLOWING FOR A
DRYING TREND WITH TEMPERATURES RETURNING TO NEAR NORMAL FOR THE
WEEKEND.
&&

.SHORT TERM...WIDESPREAD CONVECTION CONTINUES ACROSS THE REGION
TODAY AS A STRONG LOW PRESSURE SYSTEM DROPS DOWN ACROSS SOUTHERN
CALIFORNIA. THE BROAD DYNAMIC LIFT AND WIND SHEAR AHEAD OF THE
TROUGH IS RESULTING IN GOOD STORM ORGANIZATION AND TRAINING OF
THUNDERSTORMS TODAY. WITH NO CHANGE FORESEEABLE CHANGE IN MOISTURE
OR DYNAMICS...EXPECT TO SEE CONVECTION CONTINUING WELL IN TO THE
NIGHT. ISOLATED SEVERE THUNDERSTORMS AND FLOODING DUE TO TRAINING OF
THUNDERSTORMS LOOK LIKELY AT LEAST UNTIL THE EARLY EVENING...SO
EXPECT NO CHANGES TO THE CURRENT SEVER THUNDERSTORM WATCH AT THIS
TIME. LATEST SPC ANALYSIS INDICATE THAT THE MAJORITY OF THE FORECAST
AREA CONTINUES TO DESTABILIZE (CAPE VALUES APPROACHING 2000 J/KG
DOWN THE COLORADO RIVER VALLEY)...SO ADD THAT WITH 40KTS OF BULK
SHEAR AND WE HAVE THE INGREDIENTS FOR ORGANIZED CONVECTION. MADE
LITTLE CHANGE TO GRIDS BEYOND TONIGHT DUE TO CURRENT WEATHER...BUT
IT LOOKS AS THOUGH ANY CHANGE TO THE EXISTING SHORT TERM FORECAST
WOULD BE VERY MINIMAL. THE AREA WILL CONTINUE TO BE UNSTABLE WITH
SCATTERED SHOWERS/THUNDERSTORMS THROUGH THE FIRST HALF OF THE
WEEK...AND TEMPERATURES AROUND 15 DEGREES BELOW NORMAL ON AVERAGE.

SNOW LEVELS ARE EXPECTED TO PLUMMET OVERNIGHT AS THE LOW DROPS OVER
THE REGION...AND A WINTER WEATHER ADVISORY FOR SNOW WAS ISSUED FOR
THE EAST SLOPES...WITH 4 TO 7 INCHES LIKELY.

&&
.LONG TERM...CLOSED LOW OVER THE AREA WILL START TO LIFT NORTHEAST
LATE THURSDAY WITH THE NORTHERN HALF OF THE CWA SEEING THE BEST
CHANCES OF PRECIPITATION AND GRADUAL DRYING ACROSS THE SOUTH. WEAK
RIDGING WILL TAKE OVER BRIEFLY ON FRIDAY BEFORE ANOTHER CLOSED LOW
POTENTIALLY FORMS OVER THE DESERT SOUTHWEST. THE ECMWF...WHICH HAS
BEEN THE MOST CONSISTENT MODEL SHOWS THIS SECOND CLOSED LOW PINCHING
OFF THE ORIGINAL LOW AND SETTLING IN OVER THE AREA WHILE THE GFS
TRIES TO BRING IN ANOTHER SHORTWAVE RIDGE. FOR THIS FORECAST PACKAGE
DID LEAN MORE WITH THE ECMWF WITH SLIGHTLY COOLER TEMPERATURES LATE
IN THE PERIOD. EVEN WITH THE ECMWF SOLUTION IT DOES LOOK TO REMAIN
DRY AS THIS SYSTEM WILL HAVE LITTLE MOISTURE TO WORK WITH. &&

.AVIATION...FOR MCCARRAN...SCATTERED THUNDERSTORMS WILL CONTINUE IN
THE GENERAL VICINITY THROUGH THE NIGHT...BUT EVEN THOUGH MOST
CONVECTIVE LINES HAVE SO FAR TODAY STAYED EAST OF THE
TERMINAL...LATEST RADAR/SATELLITE IMAGERY INDICATES THAT AREAS WEST
ARE STARTING TO FILL IN...WHICH GOES ALONG WELL WITH LATEST SPC
ANALYSIS INDICATING THAT CONDITIONS ARE CONTINUING TO DESTABILIZE
ACROSS THE REGION. AT LEAST ONE GOOD CELL IS LIKELY AT THE AIRPORT
TONIGHT...POSSIBLY SEVERAL...BUT EXACT TIMING IS VERY DIFFICULT AT
THE MOMENT. IN ANY CASE...CIGS WILL LIKELY LOWER TO AROUND 6K
FEET...VSBY DROPPING TO 5 MILES OR LESS...AND WIND GUSTS UP TO AT
LEAST 40 MPH CAN BE EXPECTED DURING AT SOME POINT. WILL CONTINUE TO
MONITOR CLOSELY AND UPDATE TAFS AS NEEDED. WHILE ALL APPROACH
CORRIDORS LOOK LIKELY TO BE AFFECTED BY THUNDERSTORMS
OVERNIGHT...THE PEACH SPRINGS AND MORMON MESA CORRIDORS WILL LIKELY
CONTINUE TO SEE THE MOST WIDESPREAD THUNDERSTORM COVERAGE.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...UNSETTLED WEATHER WILL PERSIST OVER THE NEXT SEVERAL
DAYS AS AN AREA OF LOW PRESSURE CONTINUES TO SPIN OFF THE SOUTHERN
CALIFORNIA COAST. GUSTY WINDS AND CIGS AROUND 5KFT WILL BE POSSIBLE
IN AND NEAR ANY SHRA/TSRA ACTIVITY...WITH SCT-BKN CLOUDS AOA
10K FEET ELSEWHERE. THIS UNSETTLED WEATHER PATTERN WILL REMAIN IN
PLACE THROUGH MUCH OF NEXT WEEK.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...SEVERE THUNDERSTORM WATCH UNTIL 7 PM THIS EVENING FOR
     NVZ016>022.
AZ...SEVERE THUNDERSTORM WATCH UNTIL 7 PM THIS EVENING FOR
     AZZ001>003-036.
CA...SEVERE THUNDERSTORM WATCH UNTIL 7 PM THIS EVENING FOR
     CAZ523>527. WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO
     11 AM PDT TUESDAY FOR CAZ519.
&&

KENNEDY

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Oct 4, 6:12 AM PDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
612 AM PDT MON OCT 4 2010

CAZ519-050700-
EASTERN SIERRA SLOPES-
612 AM PDT MON OCT 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE SOUTHERN SIERRA
TODAY AS A LOW PRESSURE SYSTEM MOVES INTO CENTRAL CALIFORNIA BY
THIS EVENING. COLDER AIR WITH THIS STORM WILL LOWER SNOW LEVELS
TONIGHT WITH SIGNIFICANT ACCUMULATIONS EXPECTED ABOVE 8500 FEET
LATE TONIGHT THROUGH TUESDAY MORNING. 4 TO 7 INCHES OF SNOWFALL
CAN IS EXPECTED TO CREATE MAINLY TRAVEL DIFFICULTIES ON HIGH
MOUNTAIN ROADS IN THE EAST SLOPES OF THE SOUTHERN SIERRA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SNOW IS EXPECTED TO TAPER OFF TUESDAY MORNING BUT THE THREAT OF
ADDITIONAL SIGNIFICANT SNOWFALL WILL PERSIST THROUGH WEDNESDAY AS
THE CENTRAL CALIFORNIA STORM REMAINS IN PLACE. THOUGH TIMING OF
SPECIFIC PERIODS OF SNOW IS UNCERTAIN...TOTAL SNOWFALL OF 12 TO 18
INCHES COULD OCCUR AT ELEVATIONS ABOVE 8500 FEET BEFORE THE STORM
LIFTS AWAY TO THE NORTHEAST THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...WEATHER SPOTTERS
ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001>003-036-CAZ520>527-NVZ014>022-050700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-OWENS VALLEY-
WHITE MOUNTAINS OF INYO COUNTY-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
612 AM PDT MON OCT 4 2010 /612 AM MST MON OCT 4 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS MUCH OF THE MOJAVE
DESERT AND SOUTHERN GREAT BASIN TODAY AND TONIGHT AHEAD OF A LOW
PRESSURE SYSTEM MOVING INTO CENTRAL CALIFORNIA. SOUTHEAST NEVADA
AND NORTHWEST ARIZONA APPEAR TO BE THE MOST FAVORABLE AREAS FOR
REDEVELOPING THUNDERSTORMS THIS AFTERNOON AND EVENING. THOUGH
STORMS WILL BE FAIRLY FAST MOVING...LOCALIZED HEAVY RAIN COULD
LEAD TO POSSIBLE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT OF SHOWERS AND THUNDERSTORMS WILL REMAIN OVER MUCH OF
THE AREA TUESDAY AND WEDNESDAY THOUGH COVERAGE SHOULD DIMINISH
SOMEWHAT. THE SYSTEM WILL LIFT NORTHEAST TOWARD THE NORTHERN
INTERMOUNTAIN REGION THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...
INFORMAL SPOTTER ACTIVATION MAY BE NEEDED OVER MOHAVE AND CLARK
COUNTIES LATER THIS AFTERNOON AND EVENING. SPOTTERS ARE ENCOURAGED
TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

JA

In the hours before

Local storm report, Oct 4, 1:06 PM PDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
106 PM PDT MON OCT 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     FLASH FLOOD      4 S MEADVIEW            35.94N 114.08W
10/04/2010                   MOHAVE             AZ   TRAINED SPOTTER

            PATTERSON GRADE ON PIERCE FERRY ROAD WAS CLOSED DUE TO
            DEBRIS. 1.30 INCHES OF RAIN FELL AT THE SPOTTERS
            LOCATION.

&&

MORGAN
Local storm report, Oct 4, 1:20 PM PDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
120 PM PDT MON OCT 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      2 SSE LOGANDALE         36.59N 114.47W
10/04/2010                   CLARK              NV   TRAINED SPOTTER

            APPROXIMATELY ONE FOOT OF WATER WAS RUSHING THROUGH THE
            INTERSECTION OF GUBLER AND HEYER STREETS. THE ROAD BED
            WAS BEGINNING TO WASH AWAY.

&&

MORGAN
Local storm report, Oct 4, 1:23 PM PDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
123 PM PDT MON OCT 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      4 S MEADVIEW            35.94N 114.08W
10/04/2010                   MOHAVE             AZ   TRAINED SPOTTER

            1.40 INCHES OF RAIN THROUGH 1111 AM. AT 1150 AM A 25 FOOT
            WIDE SWATH OF WATER AND DEBRIS WAS OVER THE ROAD. THE
            ROAD WAS STILL CLOSED AT 1255 PM.

&&

MORGAN
Local storm report, Oct 4, 2:07 PM PDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
207 PM PDT MON OCT 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLASH FLOOD      2 NW PANACA             37.81N 114.41W
10/04/2010                   LINCOLN            NV   LAW ENFORCEMENT

            HIGHWAY 93 WAS BLOCKED AT MILE MARKER 109 DUE TO DEBRIS
            WASHING ACROSS THE ROAD.

&&

MORGAN
Local storm report, Oct 4, 2:43 PM PDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
243 PM PDT MON OCT 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      RAILROAD PASS           35.98N 114.92W
10/04/2010                   CLARK              NV   AMATEUR RADIO

            HIGHWAY 95 SOUTH WAS CLOSED AGAIN. WATER WAS RUSHING DOWN
            THE SIDE OF RIVER MOUNTAIN.

&&

MORGAN
Local storm report, Oct 4, 4:34 PM PDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
434 PM PDT MON OCT 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     TSTM WND GST     PAHRUMP                 36.21N 115.99W
10/04/2010  M69 MPH          NYE                NV   FIRE DEPT/RESCUE

            SMALL HAIL ALSO BEGAN AT 430 PM.

&&

MORGAN

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 9:26 AM PDTAreal Flood AdvisoryVEFClark2 hr
Oct 4, 9:49 AM PDTSevere Thunderstorm WarningVEFClark26 min
Oct 4, 11:23 AM PDTFlash Flood WarningVEFClark82 min
Oct 4, 11:37 AM PDTSevere Thunderstorm WarningVEFClark38 min
Oct 4, 12:30 PM PDTFlash Flood WarningVEFClark, Lincoln2 hr
Oct 4, 12:47 PM PDTFlash Flood WarningVEFClark88 min
Oct 4, 1:59 PM PDTFlash Flood WarningVEFLincoln2 hr
Oct 4, 2:07 PM PDTFlash Flood WarningVEFLincoln72 min
Oct 4, 2:21 PM PDTFlash Flood WarningVEFClark114 min
Oct 4, 2:31 PM PDTFlash Flood WarningVEFClark, Lincoln119 min
Oct 4, 2:53 PM PDTSevere Thunderstorm WarningVEFClark30 min
Oct 4, 4:56 PM PDTSevere Thunderstorm WarningVEFNye34 min

Nearby

Flash Flood Warnings in Nevada, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.